# SDR AALA202412262353

- Difficulty date: December 3, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N958XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8819
- Aircraft time: 16,342 hours, 4,189 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sdac
- Part number: 350E5500206
- Part serial: 0E5100563
- Condition: Faulted
- Location: Zone 800
- Part time: 16,449 hours, 4,216 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT CABIN DOOR ECAM MESSAGE KEPT COMING ON REPEATEDLY DURING FLIGHT. **SUPPLEMENTAL REPORT FOR AALA202412092353: MAINTENANCE REPLACED THE #1 SYSTEM DATA ACQUISITION CONCENTRATOR AND ADJUSTED THE PROXIMITY SWITCH PER AMM 52-71-00-820-001-A01. (AALA202412263204) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
